


default search action
"An Asymptotically Optimal Policy for a Quantity-Based Network Revenue ..."
Martin I. Reiman, Qiong Wang (2008)
- Martin I. Reiman, Qiong Wang:
An Asymptotically Optimal Policy for a Quantity-Based Network Revenue Management Problem. Math. Oper. Res. 33(2): 257-282 (2008)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.